# SDR QML2008F00008

- Difficulty date: August 21, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: Z200CARD
- Condition: Burned
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR DISCONNECT CAUTION LIGHT ILLUMINATED, FOLLOWED BY NR 1 BUSS TIE OPEN CAUTION LIGHT.  PILOT PLACED NR 1 GENERATOR CONTROL SWITCH TO OFF POSITION.  THE VOLTAGE AND LOAD FOR NR 2 GENERATOR APPEARED NORMAL.  APPROXIMATELY TWO MINUTES LATER, NR 2 BUSS TIE OPEN CAUTION LIGHT ILLUMINATED FOLLOWED BY BATTERY DISCONNECT CAUTION LIGHT.  A SMELL OF ELECTRICAL FUMES WAS NOTED BY PILOT AND MEDICAL CREWMEMBERS.  ACFT LANDED AND BATTERY DISCONNECTED.  MX FOUND THE Z-200 CARD IN THE MASTER ELECTRICAL PANEL BURNT.
